MAUDE Adverse Event Report: Cook Inc FLEXOR PARALLEL URETERAL ACCESS SHEATH AND DILATORS; FED; Endoscopic Access Overtube, Gastroenterology-Urology

Cook Inc FLEXOR PARALLEL URETERAL ACCESS SHEATH AND DILATORS; FED; Endoscopic Access Overtube, Gastroenterology-Urology
Model Number G56435
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while performing ureteroscopy with laser procedure using flexor parallel ureteral access sheath and dilators, the patient had small ureteral mucosal injury.The doctor used a stent to fix the issue and the patient was fine.The doctor thinks the injury occurred when they were pushing the sheath up the ureter.No other adverse effects were reported for this incident.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.H3 ¿ the device is not being returned for evaluation.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR PARALLEL URETERAL ACCESS SHEATH AND DILATORS
Common Device Name
FED; Endoscopic Access Overtube, Gastroenterology-Urology
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
MDR Report Key50689001
Report Number1820334-2026-00948
Device Sequence Number17462862
Product Code FED
UDI-Device Identifier00827002564350
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG56435
Device Catalogue NumberFUS-120035-P
Device Lot Number17176473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale